# SDR DALA2024061906236

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,074 hours, 31,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMERGENCY EXIT LENSE@ ROW 26 MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LENSE COVER PER B757 AMM 33-51. OPS CHECK GOOD. (5759946)
